تخطي أوامر الشريط
التخطي إلى المحتوى الأساسي
SharePoint
جسرٌ نحو المعرفة
Skip Navigation Links الرئيسية : التفاصيل
التقويم
             
الإسم : د. معالي المهيدات

الرتبة العلمية: أستاذ مساعد

المسمى الوظيفي: عضو هيئة تدريسية

المكتب 7206       الرقم الفرعي 7206

بريد الكتروني: malmheidat@uop.edu.jo

التخصص: الرياضيات/الاحصاء

جامعة التخرج: جامعة ميتشيغان المركزية/الولايات المتحدة الأمريكية

تحميل السيرة الذاتية
<تموز 2022>
السبتالأحدالإثنينالثلاثاءالأربعاءالخميسالجمعة
1
2345678
9101112131415
16171819202122
23242526272829
3031


  • Journal Paper





      M. Almheidat, F. Famoye, and C. Lee. , " Some generalized families of Weibull distribution: Properties and applications. " , "International Journal of Statistics and Probability",Vol.4,No.3, Canadian Center of Science and Education, Canada, 07/01/2015 :الملخص
      The Weibull distribution has been applied in various fields, especially to fit life time data. Some of these applications are limited partly due to the fact that the distribution has monotonically increasing, monotonically decreasing or constant hazard rate. This limitation undoubtedly inspired researchers to develop generalized Weibull distribution that can exhibit unimodal or bathtub hazard rate. In this article, we introduce six new families of T-Weibull{Y} distributions arising from the quantile function of a random variable Y. These six families are: The T-Weibull{uniform}, T-Weibull{exponential}, T-Weibull{log-logistic}, T-Weibull{Fréchet}, T-Weibull{logistic} and T-Weibull{extreme value}. Some properties of these families are discussed and general expressions for the quantile function, the Shannon’s entropy, the non-central moments and the mean deviations are provided. Different new members of the T-Weibull{Y} families are derived and some of their properties are discussed. Two real data sets are used to illustrate the potential usefulness of the T-Weibull{Y} distributions and the results are compared with the results from some existing distributions. Download




      Dr. Mohammad Alqudah, Dr, Maalee Almheidat, " Generalized Jacobi–Koornwinder’s-type Bernstein polynomials bases transformations " , "International Journal of Mathematics",Vol.,No., World Sceintific, , 10/14/2016 :الملخص
      This paper provides an explicit closed form of generalized Jacobi–Koornwinder’s polynomials of degree r ≤ n in terms of the Bernstein basis of fixed degree n. Moreover, explicit forms of generalized Jacobi–Koornwinder’s type and Bernstein polynomials bases transformations are considered. Download
  • المؤهل العلمي

      المؤهل العلمي

      الجامعة

      البلد

      سنة الحصول على المؤهل

      البكالوريوس
      جامعة اليرموك
      الاردن
      2007
      الماجستير
      جامعة ميتشيغان المركزية/الولايات المتحدة الأمريكية
      الولايات المتحدة الامريكية
      2010
      الدكتوراه
      جامعة ميتشيغان المركزية/الولايات المتحدة الأمريكية
      الولايات المتحدة الامريكية
      2015